# SDR TSAA0379008

- Difficulty date: January 25, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Condition: Failed
- Location: Nr 1
- Part time: 48,174 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE ALTITUDE, THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AND WOULD NOT GO OUT AT REDUCED THRUST SETTING.  THE CREW SHUTDOWN THE NR 1 ENGINE AND LANDED AT HNL WITH NO FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  REMOVED AND REPLACED THE NR 1 ENGINE.  AIRCRAFT RETURNED TO SERVICE.
